Alert archive / Georgia / Red Flag Warnings in 2011
Red Flag Warning 24, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Mar 22, 2011, 3:32 PM EDT for 12 counties in Georgia; 7 counties in Florida. It took effect at Mar 23, 2011, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2011, 3:32 PM EDT (19:32 UTC)
- In effect from
- Mar 23, 2011, 1:00 PM EDT
- Expired
- Mar 23, 2011, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.5 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
797 WWUS82 KJAX 221932 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 332 PM EDT TUE MAR 22 2011 FLZ020>025-030>033-035>038-040-231045- /O.UPG.KJAX.FW.A.0022.110323T1700Z-110323T2200Z/ /O.NEW.KJAX.FW.W.0024.110323T1700Z-110323T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 332 PM EDT TUE MAR 22 2011 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY. SOUTHWEST WINDS WILL INCREASE TO 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH ON THURSDAY. THE STRONG WINDS WILL COMBINE WITH RELATIVE HUMIDITIES OF 25 TO 30 PERCENT DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ GAZ132>136-149>154-162>166-231045- /O.UPG.KJAX.FW.A.0022.110323T1700Z-110323T2200Z/ /O.NEW.KJAX.FW.W.0024.110323T1700Z-110323T2100Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 332 PM EDT TUE MAR 22 2011 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM EDT WEDNESDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM EDT WEDNESDAY. SOUTHWEST WINDS WILL INCREASE TO NEAR 20 MPH WITH FREQUENT GUSTS TO 25 MPH ON THURSDAY. THE STRONG WINDS WILL COMBINE WITH RELATIVE HUMIDITIES OF 25 TO 30 PERCENT DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ JDS
4 follow-up statements
396 WWUS82 KJAX 230735 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 335 AM EDT WED MAR 23 2011 FLZ020>023-232300- /O.NEW.KJAX.FW.A.0023.110324T1900Z-110324T2300Z/ /O.CON.KJAX.FW.W.0024.110323T1700Z-110323T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER- 335 AM EDT WED MAR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH TODAY. THE STRONG WINDS WILL COMBINE WITH RELATIVE HUMIDITIES OF AROUND 30 PERCENT DURING THE AFTERNOON. A COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT RE-ENFORCING THE DRY AIR MASS WITH BREEZY WEST WINDS. MIN RH'S OF NEAR 30 PERCENT ALONG WITH SUSTAINED WINDS OF 15 TO 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY AND FIRE WEATHER WATCH THURSDAY. && $$ FLZ024-232300- /O.NEW.KJAX.FW.A.0023.110324T1900Z-110324T2300Z/ /O.CON.KJAX.FW.W.0024.110323T1700Z-110323T2300Z/ NASSAU- 335 AM EDT WED MAR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH TODAY. THE STRONG WINDS WILL COMBINE WITH RELATIVE HUMIDITIES OF AROUND 30 PERCENT DURING THE AFTERNOON. A COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT RE-ENFORCING THE DRY AIR MASS WITH BREEZY WEST WINDS. MIN RH'S OF NEAR 30 PERCENT ALONG WITH SUSTAINED WINDS OF 15 TO 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY AND FIRE WEATHER WATCH THURSDAY. && $$ GAZ132>136-149>152-162>164-232300- /O.NEW.KJAX.FW.A.0023.110324T1900Z-110324T2300Z/ /O.CON.KJAX.FW.W.0024.110323T1700Z-110323T2100Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 335 AM EDT WED MAR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 5 PM EDT THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 5 PM EDT THIS AFTERNOON. SOUTHWEST WINDS WILL INCREASE TO 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH TODAY. THE STRONG WINDS WILL COMBINE WITH RELATIVE HUMIDITIES OF 25 TO 30 PERCENT DURING THE AFTERNOON. A COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT RE-ENFORCING THE DRY AIR MASS WITH BREEZY WEST WINDS. MIN RH'S OF NEAR 30 PERCENT ALONG WITH SUSTAINED WINDS OF 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY AND FIRE WEATHER WATCH THURSDAY. && $$ FLZ025-030>033-035>038-040-232300- /O.CON.KJAX.FW.W.0024.110323T1700Z-110323T2300Z/ DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-PUTNAM- FLAGLER-MARION- 335 AM EDT WED MAR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH TODAY. THE STRONG WINDS WILL COMBINE WITH RELATIVE HUMIDITIES OF AROUND 30 PERCENT DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ GAZ153-154-165-166-232100- /O.CON.KJAX.FW.W.0024.110323T1700Z-110323T2100Z/ INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- 335 AM EDT WED MAR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 5 PM EDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 5 PM EDT THIS AFTERNOON. SOUTHWEST WINDS WILL INCREASE TO 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH TODAY. THE STRONG WINDS WILL COMBINE WITH RELATIVE HUMIDITIES OF AROUND 30 PERCENT DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ PP
393 WWUS82 KJAX 231823 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 223 PM EDT WED MAR 23 2011 FLZ020>023-240930- /O.CON.KJAX.FW.W.0024.000000T0000Z-110323T2300Z/ /O.CON.KJAX.FW.A.0023.110324T1900Z-110324T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER- 223 PM EDT WED MAR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO COMBINATION OF GUSTY WINDS AND LOW RH... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO COMBINATION OF GUSTY WINDS AND LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. SOUTHWEST WINDS WILL BE 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH THIS AFTERNOON. THE STRONG WINDS WILL COMBINE WITH RELATIVE HUMIDITIES OF AROUND 30 PERCENT DURING THE AFTERNOON. A COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT RE-ENFORCING THE DRY AIR MASS WITH BREEZY WEST WINDS. MIN RH'S OF NEAR 30 PERCENT ALONG WITH SUSTAINED WINDS OF 15 TO 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY AND FIRE WEATHER WATCH THURSDAY. && $$ FLZ024-240930- /O.CON.KJAX.FW.W.0024.000000T0000Z-110323T2300Z/ /O.CON.KJAX.FW.A.0023.110324T1900Z-110324T2300Z/ NASSAU- 223 PM EDT WED MAR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO COMBINATION OF GUSTY WINDS AND LOW RH... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO COMBINATION OF GUSTY WINDS AND LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. SOUTHWEST WINDS WILL BE 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH THIS AFTERNOON. THE STRONG WINDS WILL COMBINE WITH RELATIVE HUMIDITIES OF AROUND 30 PERCENT DURING THE AFTERNOON. A COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT RE-ENFORCING THE DRY AIR MASS WITH BREEZY WEST WINDS. MIN RH'S OF NEAR 30 PERCENT ALONG WITH SUSTAINED WINDS OF 15 TO 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY AND FIRE WEATHER WATCH THURSDAY. && $$ GAZ132>136-149>152-162>164-240930- /O.CON.KJAX.FW.W.0024.000000T0000Z-110323T2100Z/ /O.CON.KJAX.FW.A.0023.110324T1900Z-110324T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 223 PM EDT WED MAR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON DUE TO COMBINATION OF GUSTY WINDS AND LOW RH... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO COMBINATION OF GUSTY WINDS AND LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. SOUTHWEST WINDS WILL BE 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH THIS AFTERNOON. THE STRONG WINDS WILL COMBINE WITH RELATIVE HUMIDITIES OF 25 TO 30 PERCENT DURING THE AFTERNOON. A COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT RE-ENFORCING THE DRY AIR MASS WITH BREEZY WEST WINDS. MIN RH'S OF NEAR 30 PERCENT ALONG WITH SUSTAINED WINDS OF 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY AND FIRE WEATHER WATCH THURSDAY. && $$ FLZ025-030>033-035>038-040-232300- /O.CON.KJAX.FW.W.0024.000000T0000Z-110323T2300Z/ DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-PUTNAM- FLAGLER-MARION- 223 PM EDT WED MAR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO COMBINATION OF GUSTY WINDS AND LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. SOUTHWEST WINDS WILL BE 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH THIS AFTERNOON. THE STRONG WINDS WILL COMBINE WITH RELATIVE HUMIDITIES OF AROUND 30 PERCENT DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ GAZ153-154-165-166-232100- /O.CON.KJAX.FW.W.0024.000000T0000Z-110323T2100Z/ INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- 223 PM EDT WED MAR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON DUE TO COMBINATION OF GUSTY WINDS AND LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. SOUTHWEST WINDS WILL BE 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH THIS AFTERNOON. THE STRONG WINDS WILL COMBINE WITH RELATIVE HUMIDITIES OF AROUND 30 PERCENT DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ MKT
056 WWUS82 KJAX 232202 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 602 PM EDT WED MAR 23 2011 FLZ020>023-232315- /O.CON.KJAX.FW.W.0024.000000T0000Z-110323T2300Z/ /O.CON.KJAX.FW.A.0023.110324T1900Z-110324T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER- 602 PM EDT WED MAR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RH VALUES AND GUSTY WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO LOW RH VALUES AND GUSTY WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. SOUTHWEST WINDS WILL REMAIN AT 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH THE REMAINDER OF THIS AFTERNOON. THE STRONG WINDS WILL COMBINE WITH RELATIVE HUMIDITIES OF 30 TO 35 PERCENT. A COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT RE-ENFORCING THE DRY AIR MASS WITH BREEZY WEST WINDS. MIN RH'S OF NEAR 30 PERCENT ALONG WITH SUSTAINED WINDS OF 15 TO 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY AND FIRE WEATHER WATCH THURSDAY. && $$ FLZ024-232315- /O.CON.KJAX.FW.W.0024.000000T0000Z-110323T2300Z/ /O.CON.KJAX.FW.A.0023.110324T1900Z-110324T2300Z/ NASSAU- 602 PM EDT WED MAR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RH VALUES AND GUSTY WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO LOW RH VALUES AND GUSTY WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. SOUTHWEST WINDS WILL REMAIN AT 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH THE REMAINDER OF THIS AFTERNOON. THE STRONG WINDS WILL COMBINE WITH RELATIVE HUMIDITIES OF 25 TO 30 PERCENT. A COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT RE-ENFORCING THE DRY AIR MASS WITH BREEZY WEST WINDS. MIN RH'S OF NEAR 30 PERCENT ALONG WITH SUSTAINED WINDS OF 15 TO 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY AND FIRE WEATHER WATCH THURSDAY. && $$ FLZ025-030>033-035>038-040-232315- /O.CON.KJAX.FW.W.0024.000000T0000Z-110323T2300Z/ DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-PUTNAM- FLAGLER-MARION- 602 PM EDT WED MAR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RH VALUES AND GUSTY WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. SOUTHWEST WINDS WILL REMAIN AT 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH THE REMAINDER OF THIS AFTERNOON. THE STRONG WINDS WILL COMBINE WITH RELATIVE HUMIDITIES OF 25 TO 30 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ GAZ132>136-149>152-162>164-232315- /O.CON.KJAX.FW.A.0023.110324T1900Z-110324T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 602 PM EDT WED MAR 23 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO LOW RH VALUES AND GUSTY WINDS... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT RE-ENFORCING THE DRY AIR MASS WITH BREEZY WEST WINDS. MIN RH'S OF NEAR 30 PERCENT ALONG WITH SUSTAINED WINDS OF 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY AND FIRE WEATHER WATCH THURSDAY. && $$ ECZ
802 WWUS82 KJAX 232305 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 705 PM EDT WED MAR 23 2011 FLZ020>023-241000- /O.EXP.KJAX.FW.W.0024.000000T0000Z-110323T2300Z/ /O.CON.KJAX.FW.A.0023.110324T1900Z-110324T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER- 705 PM EDT WED MAR 23 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO LOW RH VALUES AND GUSTY WINDS... ...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT RE-ENFORCING THE DRY AIR MASS WITH BREEZY WEST WINDS. MIN RH'S OF NEAR 30 PERCENT ALONG WITH SUSTAINED WINDS OF 15 TO 20 MPH ARE FORECAST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ024-241000- /O.EXP.KJAX.FW.W.0024.000000T0000Z-110323T2300Z/ /O.CON.KJAX.FW.A.0023.110324T1900Z-110324T2300Z/ NASSAU- 705 PM EDT WED MAR 23 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO LOW RH VALUES AND GUSTY WINDS... ...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT RE-ENFORCING THE DRY AIR MASS WITH BREEZY WEST WINDS. MIN RH'S OF NEAR 30 PERCENT ALONG WITH SUSTAINED WINDS OF 15 TO 20 MPH ARE FORECAST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ025-030>033-035>038-040-240015- /O.EXP.KJAX.FW.W.0024.000000T0000Z-110323T2300Z/ DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-PUTNAM- FLAGLER-MARION- 705 PM EDT WED MAR 23 2011 ...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING. $$ GAZ132>136-149>152-162>164-241000- /O.CON.KJAX.FW.A.0023.110324T1900Z-110324T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 705 PM EDT WED MAR 23 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO LOW RH VALUES AND GUSTY WINDS... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT RE-ENFORCING THE DRY AIR MASS WITH BREEZY WEST WINDS. MIN RH'S OF NEAR 30 PERCENT ALONG WITH SUSTAINED WINDS OF 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH ARE FORECAST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH THURSDAY. && $$ ECZ
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 22, 3:24 PM EDT, 8 minutes earlier.
Area forecast discussion, Mar 22, 3:24 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
324 PM EDT TUE MAR 22 2011
...ABOVE NORMAL TEMPS AND DRY CONDITIONS THROUGH WEDNESDAY...
...PATTERN SHIFT LATER THIS WEEK...
.SYNOPSIS...STACKED HIGH PRES OVER THE ERN GULF IS SUPPORTING A WLY
FLOW REGIME OVER THE FORECAST AREA. TEMPS HAVE RISEN WELL INTO THE
MID 80S AND WINDS HAVE BEEN A BIT HIGHER THAN EXPECTED. FIRE WX
STATEMENTS HAVE BEEN ISSUED FOR LOW RH AND WINDS FOR PORTIONS OF THE
AREA.
.SHORT TERM...
TONIGHT THROUGH WED...THE MEAN LAYER RIDGE FROM THE ERN GULF TO THE
OHIO VALLEY WILL SHIFT SWD AS TROUGHING PUSHES EWD TO THE ERN U.S.
LLVL FLOW WILL CONTINUE TO BE WLY WITH A BIT MORE SPEED AND LOW
LEVELS WILL BE A BIT DRIER SO FOG SHOULD NOT BE TOO PROBLEMATIC
OVERNIGHT AND EARLY WED. HOWEVER...LOW STRATUS MAY DEVELOP TO OUR W
AND SHIFT ENE TOWARD THE CWA TUE MORNING. FOR NOW JUST HAVE PATCHY
TO AREAS OF FOG AND BECOMING PARTLY CLOUDY OVER THE WRN ZONES LATE
TONIGHT AND EARLY WED. WED...MOSTLY CLEAR CONDS AGAIN WITH INCREASED
PRES GRADIENT. WSW-W WINDS UP TO 15-20 MPH WITH OCNL GUSTS NEAR 30
MPH EXPECTED. LAKE WIND ADVY WILL BE POSSIBLE FOR THE ERN ZONES
BASED ON MIXING PROFILES. HIGHS EXPECTED IN MID 80S WITH A FEW UPPER
80S NOT OUT OF THE QUESTION.
WED NIGHT INTO THU...ZONAL FLOW ALOFT WILL HELP DRIVE A SFC COLD
FRONT ASSOCD WITH MID LEVEL TROUGH TO OUR N. HOWEVER...BY THE TIME
IT ARRIVES THU MORNING ASSOCD MOISTURE IS VERY SLIM AND SO SILENT
POPS WILL BE MAINTAINED AT THIS TIME. WIND SHIFT FROM THE FRONT WILL
OCCUR LATER IN THE DAY AS MEAN TROUGH PUSHES OFFSHORE. NOT AS COOL
WED NIGHT DUE TO BOUNDARY LAYER MIXING AND HIGHS ON THU A FEW
DEGREES COOLER DUE TO LOWER THICKNESSES. THU NIGHT AND FRI....FRONT
PUSHES S OF THE AREA WITH LLVL WINDS TURNING N THEN NE. WEAK HIGH
PRES BEHIND THE FRONT EXPECTED BUT MAIN STORY WILL BE TEMPS BECOMING
NOTICEABLY COOLER ON FRI WITH HIGHS IN THE UPPER 70S TO NEAR 80.
.LONG TERM...SAT-TUE.
FRONT S OF THE AREA WILL SHIFT BACK NWD AS A LOW PRES SYSTEM OVER
THE MID MS VALLEY DEVELOPS. ZONAL FLOW ALOFT WILL ENSURE FRONTAL
SYSTEM AND ASSOCD LOW PRES OVER MS VALLEY AND CAROLINAS TO MOVE EWD
WITH THE FRONT MAKING INROADS TO CENTRAL GA BY SUN. BOTH SAT AND
SUN...WE'LL SEE SWLY FLOW KEEPING TEMPS ABOVE NORMAL. GENERAL
CONSENSUS ON POPS INDICATES SUN ~20% FOR MAINLY SE GA AS THE FRONT
AND ASSOCD MOISTURE MOVE CLOSER TO THE FORECAST AREA. FRONT IS
PROGGED TO MOVE INTO SE GA SUN NIGHT AND STALL BY MON VERY CLOSE OR
IN THE CWA AS A SHARP SHORTWAVE TROUGH MOVES INTO THE SRN PLAINS.
MON AND TUE...INCREASING MOISTURE OVER THE AREA...A WARM FRONT
LIFTING BACK NWD AND DEVELOPMENT OF SFC LOW OVER THE GULF COAST WILL
INCREASE RAIN CHANCES. FOR NOW WILL PLAN ON 20-30% SHOWER AND TSTMS
FOR MON AND TUE WITH TEMPS JUST ABOVE NORMAL VALUES.
&&
.AVIATION...
A BRIEF PERIOD OF DENSE FOG WILL BE POSSIBLE AGAIN LATE TONIGHT AT
GNV...OTHERWISE VFR CONDITIONS ARE EXPECTED.
&&
.MARINE...
NOCTURNAL SURGE WILL PUSH WINDS UP TO 15 KNOTS OVER THE OFFSHORE
ZONES AGAIN TONIGHT. SOUTHWEST WINDS WILL BRIEFLY SETTLE AROUND 10
KNOTS OR LESS IN THE MORNING BEFORE INCREASING AGAIN IN THE
AFTERNOON. SOUTHWEST WINDS WILL REACH 20 TO 25 KNOTS OVER THE
OFFSHORE ZONES TOMORROW NIGHT AHEAD OF AN APPROACHING COLD FRONT.
THE FRONT WILL MOVE THROUGH ON THURSDAY WITH WINDS VEERING TO THE
WEST NORTHWEST AND GRADUALLY DECREASING.
&&
.FIRE WEATHER...
STRONG MIXING TODAY LED TO MUCH LOWER DEWPOINTS THAN EXPECTED.
WINDS HAVE ALSO BEEN GUSTING HIGHER THAN EXPECTED...THUS A FIRE
DANGER STATEMENT IS IN EFFECT FOR THE REST OF THE AFTERNOON FOR
ALL OF SOUTHEAST GEORGIA AND FOR DUVAL AND NASSAU COUNTY IN
NORTHEAST FLORIDA.
THE GRADIENT WILL TIGHTEN TOMORROW AHEAD OF AN APPROACHING COLD
FRONT. MIXING HEIGHTS ARE NOT EXPECTED TO BE QUITE AS HIGH AS
TODAY BUT BOUNDARY LAYER WINDS WILL BE A LOT STRONGER DUE TO A 30
TO 35 KNOT LOW LEVEL JET. SOUTHWEST WINDS WILL INCREASE TO 15 TO
20 MPH WITH FREQUENT GUSTS TO 25 MPH EXPECTED. RELATIVE HUMIDITIES
WILL BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE. THE FIRE WEATHER
WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING FOR THE ENTIRE AREA
DUE TO THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES.
WE MAY NEED A FIRE WEATHER WATCH FOR A FEW COUNTIES IN NORTHEAST
FLORIDA ON THURSDAY AFTERNOON DUE TO LOW RH AND HIGH DISPERSIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 53 86 60 81 / 0 0 10 10
SSI 59 80 61 78 / 0 0 10 10
JAX 55 86 58 83 / 0 0 10 10
SGJ 59 84 62 80 / 0 0 10 10
GNV 53 84 59 82 / 0 0 10 10
OCF 51 85 59 84 / 0 0 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR APPLING-ATKINSON-
BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...NONE.
&&
SHASHY/SHULER/PRESNALLHazardous weather outlook, Mar 22, 10:15 AM EDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1015 AM EDT TUE MAR 22 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-230915- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1015 AM EDT TUE MAR 22 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TODAY AND TONIGHT... ...MODERATE RISK OF RIP CURRENTS... EAST SWELLS WILL ELEVATE THE RIP CURRENT RISK ALONG THE ATLANTIC COAST TODAY. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE INFORMATION. AREAS OF FOG ARE LIKELY LATE TONIGHT MAINLY ALONG THE INTERSTATE 75 CORRIDOR OF NORTH FLORIDA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... AREAS OF LATE NIGHT AND EARLY MORNING FOG ARE LIKELY WEDNESDAY NIGHT. LOW AFTERNOON HUMIDITIES AND GUSTY WINDS ARE FORECAST WEDNESDAY CREATING AN ELEVATED FIRE DANGER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT/ARS
Nearby
Red Flag Warnings in Georgia, 2011Red Flag Warnings in Florida, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.